| Catalog Number |
366664 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history records could not be conducted.
Event or Problem Description
It was reported that bd vacutainer® lithium heparin (lh) 37 usp units blood collection tubes were getting air bubbles and fibrin in them.No serious injury or medical intervention reported.